RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 143, Number 3, Pages 375–400 (Mi tmf1820)  

This article is cited in 8 scientific papers (total in 8 papers)

Radiation Back-Reaction and Renormalization in Classical Field Theory with Singular Sources

P. O. Kazinski, A. A. Sharapov

Tomsk State University

Abstract: We propose a general covariant method for regularizing the radiation back-reaction in linear and nonlinear field theory models with singular sources. Typical examples of such sources are the currents produced by extended relativistic objects (branes). As an illustration, we consider the models of minimal and nonminimal coupling of a brane to an $n$-form gauge field, a scalar field, and the Einstein gravity field. We find the structure of divergent and finite contributions due to the radiation back-reaction and obtain relations for the parameters of the theory ensuring cancellation of divergences. We prove that the divergences are Lagrangian n the case where the metric induced on the brane surface is nondegenerate. We find special types of a (nonminimal) coupling leading to local and Lagrangian effective equations of motion of the brane. We show that the requirement for classical renormalizability imposes strong restrictions on the self-coupling vertices of the field, similar to the quantum renormalizability conditions. In particular, we establish the nonrenormalizability of the gravitational self-coupling of a codimension-($k>2$) brane, whereas for $k\leq2$, the theory becomes not only renormalizable but also finite.

Keywords: radiation back-reaction, strings in background fields, branes in background fields

DOI: https://doi.org/10.4213/tmf1820

Full text: PDF file (360 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 143:3, 798–820

Bibliographic databases:

Received: 03.11.2004

Citation: P. O. Kazinski, A. A. Sharapov, “Radiation Back-Reaction and Renormalization in Classical Field Theory with Singular Sources”, TMF, 143:3 (2005), 375–400; Theoret. and Math. Phys., 143:3 (2005), 798–820

Citation in format AMSBIB
\Bibitem{KazSha05}
\by P.~O.~Kazinski, A.~A.~Sharapov
\paper Radiation Back-Reaction and Renormalization in Classical Field Theory with Singular Sources
\jour TMF
\yr 2005
\vol 143
\issue 3
\pages 375--400
\mathnet{http://mi.mathnet.ru/tmf1820}
\crossref{https://doi.org/10.4213/tmf1820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2163806}
\zmath{https://zbmath.org/?q=an:1178.81191}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...143..798K}
\elib{http://elibrary.ru/item.asp?id=17702876}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 143
\issue 3
\pages 798--820
\crossref{https://doi.org/10.1007/s11232-005-0107-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230528300005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1820
  • https://doi.org/10.4213/tmf1820
  • http://mi.mathnet.ru/eng/tmf/v143/i3/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kazinski P.O., “Effective dynamics of an electrically charged string with a current”, Journal of Experimental and Theoretical Physics, 101:2 (2005), 270–279  crossref  adsnasa  isi  scopus  scopus
    2. Lechner K., “Radiation reaction and 4-momentum conservation for point-like dyons”, J. Phys. A, 39:37 (2006), 11647–11655  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    3. Kazinski P.O., “Radiation reaction of multipole moments”, Journal of Experimental and Theoretical Physics, 105:2 (2007), 327–342  crossref  adsnasa  isi  scopus  scopus
    4. Lechner K., Marchetti P.A., “Variational principle and energy-momentum tensor for relativistic electrodynamics of point charges”, Annals of Physics, 322:5 (2007), 1162–1190  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. G. F. Efremov, V. V. Sharkov, “Quantum statistical theory of radiation friction of a relativistic electron”, Theoret. and Math. Phys., 158:3 (2009), 406–421  mathnet  crossref  crossref  zmath  adsnasa  isi
    6. Lechner K., “Ultraviolet singularities in classical brane theory”, J. High Energy Phys., 2010, no. 12, 063, 41 pp.  crossref  zmath  isi
    7. Kazinski P.O., Shipulya M.A., “Asymptotics of physical solutions to the Lorentz-Dirac equation for planar motion in constant electromagnetic fields”, Phys Rev E, 83:6, Part 2 (2011), 066606  crossref  adsnasa  isi  elib  scopus  scopus
    8. JETP Letters, 101:3 (2015), 206–214  mathnet  crossref  crossref  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:323
    Full text:100
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019